Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Feeling Breathlessness and blood in her feet starts boiling, skin cold to touch. Cause for boiling blood?

My mum is 86 years old and for the last few months has on occasion been feeling breathless whilst sitting and is being driven mad by a feeling that the blood in her feet is boiling but the skin is cold to the touch. She has been tested for diabetes , asthma and both are clear. Her cholesterol is fine and her BP is generally ok. She remains active and goes dancing once a week . On these days her health seems ok so i suspect some of her symptoms may be psychological but her boiling blood is a real problem Thanks
Asked On : Thu, 21 Mar 2013
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
The latest tudies have shown that taking Vitamins calcium iron multivitamins and dietry suppliments can cause this
even disprin paracetamol and brufen can cause this
if you are taking you stop and everything will be fine
apply calamine over effected area
Answered: Wed, 3 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It could be peripheral neuropathy - from Diabetes. Neurological assessment and drugs like gabapentin may help.
Thrombophlebitis may be responsible... Examination will be necessary.
Discuss with Internist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor